# SDR 04FDEA01711

- Difficulty date: June 14, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0502
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD (WING SIDE) O/B FLAP I/B HINGE - LOWER MOUNT SPOTFACE CORRODED.  LEFT FWD (WING SIDE) O/B FLAP I/B HINGE - LOWER MOUNT SPOTFACE CORROSION REMOVED AND REPAIRED AS PER CMM 57-44-08, PAGES 402 - 407.  ORIGINAL THICKNESS = 0.495 INCH, MATERIAL REMOVED = 0.015 INCH, REMAINING THICKNESS = 0.480 INCH.  FOUND WITHIN LIMITS AS PER DWG: ARC0502.
